# SDR HALA2010110200509

- Difficulty date: November 2, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 30,277 hours, 5,730 cycles
- Engine: Pwa PW4060
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Part time: 14,688 hours, 2,715 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - LWR EICAS MSG -"APU OIL QTY".  CHECKED APU OIL QTY. FOUND LOW. PERFORMED APU LEAK CHECK, FOUND APU GENERATOR CASE CRACKED.  R & R GENERATOR IAW AMM 24-21-01-424-002. SERVICED APU OIL AS REQUIRED. PERFORMED APU LEAK CHECK IAW AMM 49-21-00 NO LEAKS NOTED. APU OK FOR SERVICE.
